# SDR SWIA202156418

- Difficulty date: January 13, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR - AFT LOWER WING PLANK, DIRECTLY BELOW REAR LOWER SPLICE JOINT @ BL 45, SHOWS EVIDENCE OF CHAFFING AND IMPACT DAMAGE AS MARKED / 57-610-600   (C-CHECK) RO 2/25/2021   REMOVED CHAFING DAMAGE TO WING PLANK TO A SMOOTH FINISH.C/W NDT INSPECTION REF CRJ200 / NDTM 51-20-06 & 51-20-04. NO DEFECTS NOTED. / TUC9452 CAL DUE 31-AUG-2021. MINIMUM / THICKNESS RANGE MEASURED = .297" - .354". ALL READINGS MARKED ON PART. TUC6962 CAL DUE 30-SEP-2021. SEE ATTACHED NDT-9 & NDT-10 REPORTS. /  ROTO PEENED REWORKED AREA / . RESTORED TO ORIGINAL FINISH A023 (3 LAYERS) AND. APPLIED SELF-CONTOURING SEALING PAD BTWN FAIRING AND LWR / WING PLANK. PER REO 601R-57-21-880 REV D 2017-03-06. C/W 51-900-1003-SKY
